# SDR AALA201911049021

- Difficulty date: October 28, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 21,327 hours, 8,528 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND AFT CARGO FLOOR PANEL161BF IS SPONGY. AFT CARGO FLOOR PANEL 161BF IAW AMM 53-42-14.
